Couldn't find what you looking for?

TRY OUR SEARCH!

Ugggggggh!!!  I have to take insulin twice a day now.  I keep getting nausated after taking insulin.  I was on oral medications before and now I have these dang shots to take.  I asked the doctor aobut goikng back on oral meds but he says I have to do insulin now.  How do I get rid of the nausea? 

 

Loading...

Hi there!  There is nothing worse than feeling nauseated.  I am concerned that you are becoming nauseated after taking insulin every time you do it.  Do you think it may be that you are squeamish about taking the injections?  Insulin is produced naturally in the body so it really shouldn't be causing any nausea.  On the other hand, how are your blood sugars after you take each injection?  Do you think you may be experiencing any hypoglycemia after each dose of insulin?  You may need to check your blood sugars and document them to see if this could be the case.  Then you can go to the doctor with your documentation and show him/her your post-insulin blood sugar results.  The doctor may change your dosage if the blood sugars are running too low.

Reply

Loading...